MathSciNet Relay Station
MathSciNet bibliographic data
MR1471885 35Q30 (35Q53 76B15)
Wu, Sijue Well-posedness in Sobolev spaces of the full water wave problem in $2$-D. Invent. Math. 130 (1997), no. 1, 39–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement